# SDR SIMA200812108

- Difficulty date: April 27, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 12,899 hours, 12,323 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 317, CREW REPORTED WITH APU BLEED OPEN AIR ON PACK 1 AND 2 ODOR OF OIL IN COCKPIT.  AIRCRAFT REMOVED FROM SERVICE.  DEFERRED PER MEL 36-6 AUTH NR 041010DM-C, PERFORMED AIR BLEED THROUGH APU IAW EMB 140 AMM 36-00-00.  COULD NOT DUPLICATE SMELL MEL RESTORED, AIRCRAFT RETURNED TO SERVICE.
